MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOACOPE; GASTROINTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOACOPE; GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-LV1
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D1: correct brand name: gastrointestinal videoscope.The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the gastrointestinal videoscope exhibited foreign objects on the nozzle.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following fields: h3, h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material on the nozzle.; however, the type of the material cannot be identified.We could not specify the root cause of the material remaining in the device.The customer reprocessing method for the foreign material residue point did not deviate from the instruction manual.No physical damage to the device was confirmed where the foreign material remained.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use: instructions operation manual for gastrointestinal videoscope, gif-lv1, and colonovideoscope, cf-lv1l, cf-lv1i chapter 3, ¿preparation and inspection¿ describes how to detect the event.Instructions reprocessing manual for gastrointestinal videoscope, gif-lv1, and colonovideoscope, cf-lv1l, cf-lv1i chapter 5, ¿reprocessing the endoscope (and related reprocessing accessories)¿ describes how to prevent the event.Olympus will continue to monitor field performance for this device.

Brand Name
GASTROINTESTINAL VIDEOACOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20170870
Report Number9610595-2024-17965
Device Sequence Number7112954
Product Code FDS
UDI-Device Identifier04953170312373
UDI-Public04953170312373
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGIF-LV1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown